# SDR SWAA2012062105116

- Difficulty date: June 18, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 28,858 hours, 23,018 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285A1201
- Part serial: D00141
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY --  LEADING EDGE TRANSIT LIGHT REMAINED ILLUMINATED WHEN FLAP 5 SELECTED.  NO LEADING EDGE DEVICES INDICATED ANY EXTENSION.  REPLACED LEADING EDGE FLAP AND SLAT HYD FUSE EXTEND AND FSEU PER MM.
